# SDR C77A20120502013

- Difficulty date: May 1, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N625CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 10,865 hours, 6,279 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 17086101001
- Condition: Corroded
- Location: Zone 200
- Part time: 10,865 hours, 6,279 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR PANEL HAS A SPOT OF CORROSION BETWEEN FRAME 85 AND 86.  REPLACED RT FLOOR UPPER SHEET IAW SRM 51-41-01 & 51-43-01 ON WO 485382-111 IAW EO EO E175-5300-057, REV IR WO 557675.
